Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can abdominal strain cause testicle pain and swelling?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Can a abdominal strain affect your testicles? Can it cause your testicles to swell and br tender?
Posted Tue, 26 Mar 2013 in Abdominal Pain
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

Do you fever/ spasmodic abdominal pain/ vomiting or nausea?

Abdominal pain could be due to testicular swelling and tenderness bur abdominal pain never causes pain in testicles and swelling.
Testicular pain is when part or all of either one or both testicles hurt.
Causes of testicular pain could be due to torsion, epididymo-orchitis, hematoma collection around testes, varicocele, and hydrocele.

You should also consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging of scrotum and abdomen.

Meanwhile you should take analgesics along with serratiopeptidase for decreasing swelling.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor